# SDR 96ZZZM30

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 724
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Defective
- Location: Lt Mlg
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 4039 - AFTER TAKEOFF LEFT MAIN LANDING GEAR FAILED TO SHOW TO BE UP AND LOCKED.  CREW CYCLED THE ONCE, DID NOT SOLVE PROBLEM.  CREW ELECTED TO RETURN TO FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT-MX INSPECTED AIRCRAFT AND DISCOVERED THE LEFT MAIN LANDING GEAR UPLOCK MICROSWITCH TO BE DEFECTIVE.  REPLACED MICROSWITCH IAW MM 32-10-00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
